Solvability of certain left invariant differential operators by nilmanifold theory

Frederick Greenleaf, L Corwin

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)755-765
JournalCommunications on Pure and Applied Mathematics
Volume36
StatePublished - 1983

Cite this

Solvability of certain left invariant differential operators by nilmanifold theory. / Greenleaf, Frederick; Corwin, L.

In: Communications on Pure and Applied Mathematics, Vol. 36, 1983, p. 755-765.

Research output: Contribution to journalArticle

@article{56d98a96dc6346ed88b1964971dd42ab,
title = "Solvability of certain left invariant differential operators by nilmanifold theory",
author = "Frederick Greenleaf and L Corwin",
year = "1983",
language = "English (US)",
volume = "36",
pages = "755--765",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",

}

TY - JOUR

T1 - Solvability of certain left invariant differential operators by nilmanifold theory

AU - Greenleaf, Frederick

AU - Corwin, L

PY - 1983

Y1 - 1983

M3 - Article

VL - 36

SP - 755

EP - 765

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

ER -